# SDR COMA0760370

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 31,723 hours, 29,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV7 INSPECTION FOUND REAR PRESSURE BULKHEAD CRACKED AROUND LINTEL FITTING.  REMOVE DAMAGE AND INSTALLED DOUBLER PER BOMBARDIER REO 601R-53-61-2168 AND REO 301R-53-61-1230.
